Cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial lienard systems

Magdalena Caubergh, Freddy Dumortier, Stijn Luca

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

The paper deals with the cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Liénard systems of type (m, n) with m < 2n +1, m and n odd. We generalize the results in [1] (case m = 1), providing a substantially simpler and more transparant proof than the one used in [1].
Original languageEnglish
Pages (from-to)963-980
JournalDiscrete and Continuous Dynamical Systems
Volume27
DOIs
Publication statusPublished - 1 Jul 2010

Keywords

  • Cyclicity
  • Heteroclinic connection
  • Limit cycle
  • Lié
  • Nard equation

Fingerprint Dive into the research topics of 'Cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial lienard systems'. Together they form a unique fingerprint.

Cite this